Osteoporosis, fractures & bisphosphonates

A recent report published in the Journal of Bone Mineral Research has associated the bone-strengthening bisphosphonate drugs with an increased risk of thigh bone (femur) fractures in those who take the drugs for five years or more. If this has affected you or someone you know please share your experience. We are producing some helpful guidelines for natural osteoporosis prevention and would like to hear from sufferers.

Advertisements

Leave a comment

Filed under Clinic News, Health News, Just for interest

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s